MathSciNet Relay Station
MathSciNet bibliographic data
MR1825925 (2002b:60040) 60F10
Bell, Harold; Bryc, Wlodzimierz Variational representations of Varadhan functionals. Proc. Amer. Math. Soc. 129 (2001), no. 7, 2119–2125 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement